# SDR YENA201803180137

- Difficulty date: March 18, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N794JB
- Make and model: Airbus A320-232
- Aircraft serial: 4904
- Aircraft time: 26,809 hours, 9,080 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 164902480
- Condition: Failed
- Location: E/E Bay
- Part time: 26,813 hours, 9,080 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INFLIGHT EXPERIENCED ELECTRICAL BURNING ODOR AFTER A GRINDING SOUND.  RETURNED TO DEPARTURE. AT THE GATE NOTICED THE CIRCUIT BREAKER FOR THE AVIONIC VENT EXTRACT FAN TRIPPED; INSPECTED THE ACFT FOR EVIDENCE OF ANY ELECTRICAL BURNING SIGNS. NOTED EXTRACTION FAN 18HQ BURNED OUT CAUSING THE ELECTRICAL ODOR NOTED BY FLIGHT CREW.  REMOVED & REPLACED THE FAN IAW AMM 21-26-51. AVEC TESTED OK IAW AMM 21-26-00, AND TSM 05-50-00.
